Essential self-adjointness of real principal type operators
Annales Henri Lebesgue, Volume 4 (2021) , pp. 1035-1059.

Metadata

KeywordsPrincipal type operators, essential self-adjointness, non-trapping conditions

Abstract

We study the essential self-adjointness for real principal type differential operators. Unlike the elliptic case, we need geometric conditions even for operators on the Euclidean space with asymptotically constant coefficients, and we prove the essential self-adjointness under the null non-trapping condition.


References

[BVW15] Baskin, Dean; Vasy, András; Wunsch, Jared Asymptotics of radiation fields in asymptotically Minkowski space, Am. J. Math., Volume 137 (2015) no. 5, pp. 1293-1364 | Article | MR 3405869 | Zbl 1332.58009

[Chi02] Chihara, Hiroyuki Smoothing effects of dispersive pseudodifferential equations, Commun. Partial Differ. Equations, Volume 27 (2002) no. 9-10, pp. 1953-2005 | Article | MR 1941663 | Zbl 1018.35077

[DH72] Duistermaat, Johannes J.; Hörmander, Lars Fourier integral operators. II, Acta Math., Volume 128 (1972) no. 3-4, pp. 183-269 | Article | MR 388464 | Zbl 0232.47055

[GRHV16] Gell-Redman, Jesse; Haber, Nick; Vasy, András The Feynman propagator on perturbations of Minkowski space, Commun. Math. Phys., Volume 342 (2016) no. 1, pp. 333-384 | Article | MR 3455153 | Zbl 1335.81085

[GS93] Ghidaglia, Jean-Michel; Saut, Jean-Claude Nonelliptic Schrödinger equations, J. Nonlinear Sci., Volume 3 (1993) no. 2, pp. 169-195 | Article | Zbl 0808.35135

[GT12] Godet, Nicolas; Tzvetkov, Nikolay Strichartz estimates for the periodic non-elliptic Schrödinger equation, C. R. Math. Acad. Sci. Paris, Volume 350 (2012) no. 21-22, pp. 955-958 | Article | Zbl 1260.35161

[GW19] Gérard, Christian; Wrochna, Michal The massive Feynman propagator on asymptotically Minkowski spacetimes, Amer. J. Math., Volume 19 (2019) no. 6, pp. 1501-1546 | Article | MR 4030522 | Zbl 1450.83003

[Hör85] Hörmander, Lars Analysis of Linear Partial Differential Operators, Grundlehren der Mathematischen Wissenschaften, I-IV, Springer, 1983-1985 | Zbl 0601.35001

[IN09] Ito, Kenichi; Nakamura, Shu Singularities of solutions to Schrödinger equation on scattering manifold, Am. J. Math., Volume 131 (2009) no. 6, pp. 1835-1865 | Article | Zbl 1186.35004

[KPRV05] Kenig, Carlos E.; Ponce, Gustavo; Rolvung, Christian; Vega, Luis Variable coefficient Schrödinger flows for ultrahyperbolic operators, Adv. Math., Volume 196 (2005) no. 2, pp. 373-486 | Article | Zbl 1088.35065

[Mel94] Melrose, Richard B. Spectral and scattering theory for the Laplacian on asymptotically Euclidian spaces, Spectral and scattering theory. Proceedings of the Taniguchi international workshop, held at Sanda, Hyogo, Japan (Lecture Notes in Pure and Applied Mathematics), Volume 161, Basel: Marcel Dekker, 1994, pp. 85-130 | MR 1291640 | Zbl 0837.35107

[MT15] Mizutani, Haruya; Tzvetkov, Nikolay Strichartz estimates for non-elliptic Schrödinger equations on compact manifolds, Commun. Partial Differ. Equations, Volume 40 (2015) no. 6, pp. 1182-1195 | Article | Zbl 1321.35184

[Nak05] Nakamura, Shu Propagation of the homogeneous wave front set for Schrödinger equations, Duke Math. J., Volume 126 (2005) no. 2, pp. 349-367 | Zbl 1130.35023

[RS80] Reed, Michael; Simon, Barry The Methods of Modern Mathematical Physics, I-IV, Academic Press Inc., 1972-1980 | Zbl 0401.47001

[Sal07] Salort, Delphine The Schrödinger equation type with a nonelliptic operator, Commun. Partial Differ. Equations, Volume 32 (2007) no. 1-3, pp. 209-228 | Article | MR 2304148 | Zbl 1387.35142

[Tai20] Taira, Kouichi Strichartz estimates for non-degenerate Schrödinger equations, Math. Nachr., Volume 293 (2020) no. 4, pp. 774-793 | Article | MR 4089081 | Zbl 07205988

[Vas20] Vasy, András Essential self-adjointness of the wave operator and the limiting absorption principle on Lorentzian scattering spaces, J. Spectr. Theory, Volume 10 (2020) no. 2, pp. 439-461 | Article | MR 4107521 | Zbl 1445.35233

[VW18] Vasy, András; Wrochna, Michal Quantum fields from global propagators on asymptotically Minkowski and extended de Sitter spacetimes, Ann. Henri Poincaré, Volume 19 (2018) no. 5, pp. 1529-1586 | Article | MR 3784921 | Zbl 1457.81037

[Wan13] Wang, Yuzhao Periodic cubic hyperbolic Schrödinger equation on 𝕋 2 , J. Funct. Anal., Volume 265 (2013) no. 3, pp. 424-434 | Article | MR 3056710 | Zbl 1283.35130

[Zwo12] Zworski, Maciej Semiclassical Analysis, Graduate Studies in Mathematics, 138, American Mathematical Society, 2012 | MR 2952218 | Zbl 1252.58001